# SDR 20000417SH004

- Difficulty date: February 21, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Aircraft: N7404P
- Make and model: Piper PA-24-250
- Aircraft serial: 242589
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 464656
- Condition: Failed
- Location: Cockpit
- Part time: 2,652 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER P/N 464-656 5 AMP TO LANDING GEAR SOLENOID FAILED INTERNALLY WHILE GEAR WAS IN TRANSIT STOPPING GEAR PARTIALLY EXTENDED.  (X)
